EOFY SALES ON NOW UNTIL EOFY OR WHILE STOCKS LAST!!! ONLINE ORDERS ONLY!!!
代購

Nurofen For Children 3 months - 5 Years Orange Flavour 200ml

$21.50

ORDER ONLINE PRICE ONLY!

We have run out of stock for this item.

General Information:

Nurofen for Children 3 Months to 5 years is a pleasant tasting liquid medicine providing effective pain & fast fever relief for your little one.

Since 1999, Australian parents have trusted Nurofen for Children to help their kids with pain and fever as they grow up. Nurofen for Children starts providing effective relief from fever in just 15 minutes and lasts up to 8 hours. It contains ibuprofen to effectively relieve common childhood pains such as:

  • Cold and flu symptoms
  • Teething pain & toothaches
  • Earaches
  • Sore throats
  • Headaches
  • Minor aches, sprains and strains

It's sugar free and colour free, comes in pleasant strawberry and orange flavours, and each bottle comes with an easy-to-use dosing syringe.

Warnings:

Not for use in babies under 3 months of age. Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage. If your child's symptoms worsen or persist consult your doctor. Do not give more than 3 doses in 24 hours.
Do not use if you or your child has a stomach ulcer, or other stomach disorders, kidney, liver or heart problems, allergic to ibuprofen, aspirin or other anti-inflammatory medicines. Stop use and see your doctor immediately if you have an allergic reaction, you are in the last 3 months of pregnancy

Caution:

Unless a doctor has told you to, do not use if taking other medicines containing ibuprofen or other anti- inflammatory medicines or other medications, if you child is under 12 months of age, for more than 3 days at a time, if you or your child have asthma, if you are trying to become pregnant or during the first 6 months of pregnancy, in children suffering from chickenpox (varicella), in children suffering from dehydration through diarrhoea and/or vomiting, if you are aged 65 years or over.

Suitable for children 3 months to 12 years. Read and retain the carton

Ingredients:

citric acid monohydrate, domiphen bromide, glycerol, maltitol solution, Flavour, polysorbate 80, purified water, saccharin sodium, sodium chloride, sodium citrate dihydrate, xanthan gum

Active Ingredients: ibuprofen 100mg/5mL

Contains: Contains sodium chloride, sodium saccharin and wheat starch. Sugar-free. Colour-free. Contains no aspirin, alcohol or aspartame. 60mL (maximum daily dose) contains 26.5g maltitol. Products containing maltitol may have a laxative effect or cause diarrhoea.

Directions:

Shake the bottle well and use the syringe provided to measure the dose accurately. Push the syringe firmly into the neck of the bottle. Turn the bottle upside down and gently pull the plunger down, drawing the liquid into the syringe. Turn the bottle right way up and gently twist the syringe to remove. To dose your child, press the plunger slowly down to gently release the liquid. After use replace the cap and wash the separated syringe parts in warm water and allow to dry (do not boil).

Storage Instructions:

Store below 25 degrees Celsius. Keep out of reach of children.

 

English